MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the catheter presented memory and extravasation.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2305800104 was reviewed and no anomalies related to the reported issue were observed.There were no photos or physical samples received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2305800104 was reviewed and no anomalies related to the reported issue were observed.The reported 5 fr catheter was discarded and two unused 3.5 fr catheters were received instead as representative samples.Upon evaluation, the reported issue of leaking was not observed; however, the reported condition of catheter presented memory was observed.Corrective and preventive action has been initiated to further investigate this issue.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22015531
Report Number1423537-2025-00202
Device Sequence Number8814645
Product Code FOS
UDI-Device Identifier20884527005120
UDI-Public(01)20884527005120(17)280229(10)2305800104
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160341
Device Catalogue Number8888160341
Device Lot Number2305800104
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/12/2025
11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown